MAUDE Adverse Event Report: US SURGICAL PUERTO RICO EEA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO EEA; STAPLE, IMPLANTABLE
Model Number EEAXL31
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a restoration of colon continuity procedure, the stapler cut, but deployed only half of the staples on the colon.The surgeon sutured the incomplete staple line and created an ileostomy.There was tissue damage and tissue loss due to the reported event.The surgical procedure was extended for more than 30 minutes.The patient will also be subjected to another surgery to restore the continuity of the colon.The patient experienced extended hospital stay.

Brand Name
EEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10676627
Report Number2647580-2020-03304
Device Sequence Number2757590
Product Code GDW
UDI-Device Identifier10884523006162
UDI-Public10884523006162
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberEEAXL31
Device Catalogue NumberEEAXL31
Device Lot NumberP9H0668KY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;